# SDR SIMA20210908004

- Difficulty date: September 8, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 49,381 hours, 44,940 cycles
- System (JASC): 3140 · Central Computers
- Part: Display
- Condition: Failed
- Location: Eicas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EICAS WENT BLANK FOR 3 TO 5 SECONDS. SMELLED BURNING ELECTRICAL SMELL ON PRIOR FLIGHT-C/A-RAR EICAS IAW E-145 AMM 34-22-01. OPERATIONAL CHECK GOOD. RAR EICAS BEZEL REF. 34-22-01. FOUND ODOR COMING FROM OLD UNIT. ODOR NO LONGER FOUND IN COCKPIT. A/C OKAY FOR SERVICE. C/W EMB TRIAD WORKSCOPE 9/8/21 REV. O.
